Alert archive / Texas / Small Craft Advisories in 2016
Small Craft Advisory 37, NWS Brownsville, TX
NWS Brownsville, TX issued this small craft advisory at Aug 13, 2016, 10:07 PM CDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Aug 13, 2016, 10:07 PM CDT (03:07 UTC)
- Expired
- Aug 14, 2016, 4:38 AM CDT
- In force
- 7 hr
- Issued by
- NWS Brownsville, TX
The text
As transmitted.
782 WHUS74 KBRO 140307 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 1007 PM CDT SAT AUG 13 2016 ...ADVERSE MARINE CONDITIONS DEVELOPING... .BUOY OBSERVATIONS ALONG THE LOWER TEXAS COAST INDICATE THAT WINDS HAVE INCREASED TO SMALL CRAFT ADVISORY LEVELS...AND WEATHER FORECAST MODELS SUGGEST THESE WINDS WILL PERSIST THROUGH THE OVERNIGHT HOURS. THEREFORE...A SMALL CRAFT ADVISORY HAS BEEN POSTED FOR THE GULF OF MEXICO WATERS EAST OF PADRE ISLAND FROM 0 TO 60 NAUTICAL MILES OFFSHORE UNTIL AROUND SUNRISE SUNDAY MORNING. GMZ150-155-170-175-141200- /O.NEW.KBRO.SC.Y.0037.160814T0307Z-160814T1200Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 1007 PM CDT SAT AUG 13 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM CDT SUNDAY. * WINDS...SOUTH AT 17 TO 21 KNOTS. * WAVES/SEAS...4 TO 6 FEET NEARSHORE...AND 5 TO 7 FEET OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ TOMASELLI
1 follow-up statement
113 WHUS74 KBRO 140938 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 438 AM CDT SUN AUG 14 2016 ...MARINE CONDITIONS IMPROVING... .BUOY OBSERVATIONS ALONG THE LOWER TEXAS COAST INDICATE THAT WINDS HAVE DIMINISHED BELOW SMALL CRAFT ADVISORY LEVELS. THEREFORE...THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. GMZ150-155-170-175-141045- /O.CAN.KBRO.SC.Y.0037.000000T0000Z-160814T1200Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 438 AM CDT SUN AUG 14 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS CANCELLED THE SMALL CRAFT ADVISORY. WIND SPEEDS HAVE DIMINISHED ACROSS THE LOWER TEXAS GULF WATERS THIS MORNING. THUS...THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this small craft advisory went out at Aug 13, 6:58 PM CDT, 3 hours 9 minutes earlier.
Area forecast discussion, Aug 13, 6:58 PM CDT, 3 hours 9 minutes before
Area Forecast Discussion...UPDATED National Weather Service BROWNSVILLE TX 658 PM CDT SAT AUG 13 2016 .DISCUSSION...Updated for latest aviation discussion below. && .AVIATION...Convection is developing west of MFE but should remain away from the aerodrome. Meanwhile, BRO and HRL are in the clear. VFR/MVFR is expected tonight, and the expected cloud cover could be too little or too much than what actually develops. Surface winds will remain light. Tomorrow, VFR will prevail with higher cloud decks and moderate winds. A TEMPO has been added for afternoon convection due to a moist atmosphere and daytime heating interacting with a disturbance in the middle layers of the atmosphere over Texas. && .PREV DISCUSSION... /issued 240 PM CDT SAT AUG 13 2016/ SHORT TERM (Tonight through Sunday Night): upper pattern shift slowly getting underway as we begin to transition from dominant high pressure centered over northeast Mexico to that of lower pressure aloft as an upper trough/shear axis moves to settle over south TX from the north. Currently, waves of thick low/mid clouds continue to attempt to push into the northwest portion of the forecast area in association with the upper trough over central TX. This, while a sea breeze is getting organized at the coast and is just beginning to move inland. Not expecting any precipitation from the sea breeze this afternoon as precipitable water values remain near 1.80 inches. Temperature/dew point combinations are now just beginning to hit heat advisory criteria at some of the main reporting sites and the advisory for all of the counties except Zapata and Jim Hogg looks good. Overnight tonight, moisture will increase across the Rio Grande Valley as the upper high to our west continues to nudge westward and the upper trough/shear axis creeps closer from the north. Enough low level moisture looks to move into the northwest portion of the forecast area overnight tonight to warrant precipitation and slightly increased chances of precip in that region based on current trends. For Sunday, except for a few hours in the afternoon, moisture will continue to increase with precipitable water values approaching 2.0 inches by the end of the day. Increased moisture, daytime heating, a weak sea breeze, and some additional weak dynamics aloft will bring the first possibility of at least widespread light precipitation, the likes of which have not been seen for several days. Increased moisture/cloud cover should help to shave a degree or two off high temperature values across the board Sunday afternoon as compared to today, though high temperatures will remain somewhat above normal. Temp/dew point combinations should keep heat indices below advisory criteria in the afternoon. The short-term models are differing on details for Sunday night, but suffice it to say that at least slight chances of precipitation are warranted for the entire forecast area during that time as moisture continues to increase throughout the atmospheric column into Monday morning. LONG TERM (Monday through Saturday): 500mb shear axis in combination with a shortwave trough will develop across Texas Monday between the 500mb ridge across the southwest United States and the 500mb ridge across the southeast United States. Moisture will continue to pool along a frontal boundary draped across central TX. This will provide a good chance of showers and thunderstorms across portions of south TX Monday through Wednesday before the 500mb ridge across the southeast U.S. builds westward towards the end of the week. Rain chances will gradually diminish across the CWA through the rest of the forecast period as a result. Until then...the increase in rain chances and cloud cover will finally bring some relief to the hot and humid conditions that have dominated last week. Also...any rainfall we receive will ameliorate the abnormally dry conditions across deep south TX that have allowed moderate drought conditions to develop across western portions of the CWA. MARINE: After Small Craft Should Exercise Caution conditions this evening, the pressure gradient between surface high pressure over the northwest gulf and weak low pressure over central TX will weaken through the period thereafter. Winds/seas will be on the decrease Sunday/Sunday night. Monday through Thursday...Light to moderate southeast winds will prevail across the coastal waters Monday as a weak frontal boundary draped across central Texas provides a weak pressure gradient across the lower TX coast. The pressure gradient will remain weak across the western Gulf of Mexico Tuesday even as a weak inverted trough develops along the lower TX coast. Light to moderate southeast winds should prevail across the coastal waters Tuesday through Thursday with high pressure across the western north Atlantic extending into the Gulf of Mexico providing an onshore flow. && .BRO Watches/Warnings/Advisories...None. && This product is also available on the web at: HTTP://WEATHER.GOV/RGV
Hazardous weather outlook, Aug 13, 6:27 PM CDT, 3 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE BROWNSVILLE TX 627 PM CDT SAT AUG 13 2016 TXZ248>257-142100- ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- 627 PM CDT SAT AUG 13 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF DEEP SOUTH TEXAS. .DAY ONE...REST OF TONIGHT THERE IS A MODERATE RISK OF RIP CURRENTS AT THE BEACHES OF SOUTH PADRE ISLAND AND AT BOCA CHICA BEACH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY AN ELEVATED RISK OF RIP CURRENTS IS POSSIBLE AT THE LOCAL BEACHES THROUGHOUT THE ENTIRE FORECAST PERIOD. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED. GMZ130-132-135-150-155-170-175-142100- LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 627 PM CDT SAT AUG 13 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE GULF OF MEXICO AND THE LAGUNA MADRE. .DAY ONE...REST OF TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Special weather statement, Aug 13, 8:00 PM CDT, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
800 PM CDT SAT AUG 13 2016
TXZ248-140200-
ZAPATA TX-
800 PM CDT SAT AUG 13 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ZAPATA COUNTY UNTIL
900 PM CDT...
AT 800 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR LOPENO...MOVING NORTHWEST AT 10 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
LOPENO...SIESTA SHORES...FALCON LAKE ESTATES...ZAPATA...AND MEDINA.
LAT...LON 2699 9913 2678 9897 2669 9901 2665 9906
2672 9921 2673 9921 2675 9924 2679 9924
2682 9926 2684 9927 2685 9927 2685 9928
TIME...MOT...LOC 0100Z 133DEG 9KT 2672 9904
SPEECESpecial weather statement, Aug 13, 8:15 PM CDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
815 PM CDT SAT AUG 13 2016
TXZ249-140215-
JIM HOGG TX-
815 PM CDT SAT AUG 13 2016
...SPECIAL WEATHER STATEMENT...
AT 813 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR REALITOS TO
NEAR LAS LOMITAS. THESE STORMS ARE MOVING SOUTH AT 5 TO 10 MPH.
WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
HEBBRONVILLE...GRUY STADIUM...LAS LOMITAS...
JIM HOGG COUNTY AIRPORT...SOUTH FORK ESTATES...
HEBBRONVILLE HIGH SCHOOL AND HEBBRONVILLE BORDER PATROL STATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 2734 9855 2734 9852 2727 9852 2726 9853
2725 9853 2725 9851 2706 9849 2706 9887
2727 9885 2727 9880 2735 9880 2736 9863
2734 9862 2734 9859 2736 9859 2736 9855
TIME...MOT...LOC 0113Z 014DEG 9KT 2742 9853 2738 9865
SPEECESpecial weather statement, Aug 13, 8:17 PM CDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT...CORRECTION
NATIONAL WEATHER SERVICE BROWNSVILLE TX
817 PM CDT SAT AUG 13 2016
TXZ249-140215-
JIM HOGG TX-
817 PM CDT SAT AUG 13 2016
...SPECIAL WEATHER STATEMENT...
AT 813 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR REALITOS TO
NEAR LAS LOMITAS. THESE STORMS ARE MOVING SOUTH AT 5 TO 10 MPH.
WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THESE STORMS. PEA
SIZE HAIL WILL ALSO BE POSSIBLE WITH THESE STORMS AS THEY PASS OVER
THE HEBBRONVILLE AREA.
LOCATIONS IMPACTED INCLUDE...
HEBBRONVILLE...GRUY STADIUM...LAS LOMITAS...
JIM HOGG COUNTY AIRPORT...SOUTH FORK ESTATES...
HEBBRONVILLE HIGH SCHOOL AND HEBBRONVILLE BORDER PATROL STATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 2734 9855 2734 9852 2727 9852 2726 9853
2725 9853 2725 9851 2706 9849 2706 9887
2727 9885 2727 9880 2735 9880 2736 9863
2734 9862 2734 9859 2736 9859 2736 9855
TIME...MOT...LOC 0113Z 014DEG 9KT 2742 9853 2738 9865
SPEECESpecial weather statement, Aug 13, 8:35 PM CDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
835 PM CDT SAT AUG 13 2016
TXZ249-140230-
JIM HOGG TX-
835 PM CDT SAT AUG 13 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN JIM HOGG COUNTY UNTIL
930 PM CDT...
AT 833 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM OVER HEBBRONVILLE...MOVING SOUTHWEST AT 20 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
HEBBRONVILLE...GRUY STADIUM...LAS LOMITAS...
JIM HOGG COUNTY AIRPORT...SOUTH FORK ESTATES...RANDADO...
HEBBRONVILLE HIGH SCHOOL AND HEBBRONVILLE BORDER PATROL STATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 2734 9855 2734 9852 2732 9852 2693 9879
2716 9895 2727 9887 2727 9880 2735 9880
2736 9863 2734 9862 2734 9859 2736 9859
2736 9855
TIME...MOT...LOC 0133Z 036DEG 17KT 2732 9866
SPEECESpecial weather statement, Aug 13, 8:41 PM CDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BROWNSVILLE TX 841 PM CDT SAT AUG 13 2016 TXZ249-140230- JIM HOGG TX- 841 PM CDT SAT AUG 13 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN JIM HOGG COUNTY UNTIL 930 PM CDT... AT 840 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES NORTHWEST OF AGUA NUEVA TO 9 MILES NORTH OF SAN RAFAEL RANCH AIRPORT. THESE STORMS WERE NEARLY STATIONARY. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... AGUA NUEVA...GUERRA...SAN RAFAEL RANCH AIRPORT AND PUESTA DEL SOL AIRPORT. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 2678 9843 2679 9895 2705 9882 2705 9842 TIME...MOT...LOC 0140Z 235DEG 7KT 2696 9872 2696 9848 SPEECE
Special weather statement, Aug 13, 9:36 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
936 PM CDT SAT AUG 13 2016
TXZ248-140330-
ZAPATA TX-
936 PM CDT SAT AUG 13 2016
...SIGNIFICANT WEATHER ADVISORY FOR ZAPATA COUNTY UNTIL 1030 PM
CDT...
AT 935 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR BUSTAMANTE TO
NEAR MORALES-SANCHEZ. MOVEMENT WAS NORTHWEST AT 10 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
ZAPATA...LOPENO...BUSTAMANTE...MEDINA...ZAPATA MIDDLE SCHOOL...
MORALES-SANCHEZ...LAS PALMAS...ZAPATA HIGH SCHOOL...
FALCON LAKE ESTATES AND ZAPATA COUNTY PUBLIC LIBRARY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 2715 9930 2702 9895 2679 9896 2667 9902
2658 9916 2658 9917 2662 9918 2668 9921
2672 9921 2675 9924 2679 9924 2685 9927
2686 9929 2687 9932 2692 9933 2694 9939
2696 9939 2698 9938 2702 9941 2701 9943
TIME...MOT...LOC 0235Z 125DEG 9KT 2698 9904 2677 9919
SPEECEThe office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 13, 7:26 PM CDT | Areal Flood Advisory | BRO | Starr | 94 min |
| Aug 13, 7:28 PM CDT | Special Weather Statement | BRO | Starr | 92 min |
| Aug 13, 7:58 PM CDT | Special Weather Statement | BRO | Starr | 62 min |
| Aug 13, 8:00 PM CDT | Special Weather Statement | BRO | Zapata | 60 min |
| Aug 13, 8:15 PM CDT | Special Weather Statement | BRO | Jim Hogg | 60 min |
| Aug 13, 8:17 PM CDT | Special Weather Statement | BRO | Jim Hogg | 58 min |
| Aug 13, 8:35 PM CDT | Special Weather Statement | BRO | Jim Hogg | 55 min |
| Aug 13, 8:41 PM CDT | Special Weather Statement | BRO | Jim Hogg | 49 min |
| Aug 13, 8:48 PM CDT | Areal Flood Advisory | BRO | Brooks, Jim Hogg | 87 min |
| Aug 13, 8:51 PM CDT | Areal Flood Advisory | BRO | Jim Hogg | 84 min |
| Aug 13, 9:16 PM CDT | Areal Flood Advisory | BRO | Jim Hogg, Starr, Zapata | 89 min |
| Aug 13, 9:36 PM CDT | Special Weather Statement | BRO | Zapata | 54 min |
| Aug 13, 10:19 PM CDT | Areal Flood Advisory | BRO | Jim Hogg, Starr, Zapata | 86 min |
| Aug 14, 6:20 AM CDT | Special Weather Statement | BRO | Zapata | 40 min |
| Aug 14, 6:56 AM CDT | Areal Flood Advisory | BRO | Zapata | 94 min |
| Aug 14, 10:57 AM CDT | Special Weather Statement | BRO | Zapata | 48 min |
| Aug 14, 12:49 PM CDT | Special Weather Statement | BRO | Jim Hogg, Zapata | 41 min |
| Aug 14, 1:07 PM CDT | Areal Flood Advisory | BRO | Jim Hogg, Starr, Zapata | 83 min |
| Aug 14, 1:20 PM CDT | Special Weather Statement | BRO | Starr | 40 min |
| Aug 14, 1:32 PM CDT | Special Weather Statement | BRO | Jim Hogg | 43 min |
| Aug 14, 2:11 PM CDT | Areal Flood Advisory | BRO | Jim Hogg, Starr | 94 min |
| Aug 14, 2:36 PM CDT | Special Weather Statement | BRO | Jim Hogg | 39 min |
| Aug 14, 4:23 PM CDT | Special Weather Statement | BRO | Kenedy, Willacy | 52 min |
| Aug 14, 5:13 PM CDT | Special Weather Statement | BRO | Cameron | 47 min |
Nearby
Small Craft Advisories in Texas, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.